# SDR P5CA9500202

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7F
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT FROM HKG PASSING THROUGH FL 230, NR 4 ENGINE SURGED WITH EGT GOING TO 940 C, ALL PARAMATERS INDICATED FAILED ENGINE.  SECURED ENGINE AS PER EMERGENCY CHECK LIST.  ON GROUND INSPECTION FOUND METAL IN TAIL PIPE.  ENGINE REPLACED.
